HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.25 (2012) >

 
Title :THE RIEMANNIAN VOLUME OF THE MODULI SPACE OF PLANAR QUASI-EQUILATERAL POLYGONS WITH VERTEX NUMBER 4, 5 OR 6
Authors :KAMIYAMA, YASUHIKO
Authors alternative :神山, 靖彦
Issue Date :Dec-2012
Abstract :Let P(n, r) be the moduli space of n-gons in R^2 whose edge lengths are 1, ... , 1 and r. There is an inclusion P(n, r) → (R^2)^n. Restricting the usual Riemannian metric on (R^2)^n, we regard P(n, r) as a Riemannian manifold. In this paper, with the aid of a computer, we compute the volume of P(n, r) for n = 4, 5 and 6.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/25654
Citation :Ryukyu mathematical journal Vol.25 p.1 -19
Appears in Collections:Vol.25 (2012)

Files in This Item:

File Description SizeFormat
Vol25p001.pdf634KbAdobe PDFView/Open